The asymptotic relative entropy of entanglement. / Audenaert, K.; Eisert, J.; Jane, E.; Plenio, M. B.; Virmani, S.; De Moor, B.

In: Physical Review Letters, Vol. 87, 16.03.2001, p. 217902.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • 0103096v2

    Submitted manuscript, 101 KB, PDF document

  • K. Audenaert
  • J. Eisert
  • E. Jane
  • M. B. Plenio
  • S. Virmani
  • B. De Moor
Original languageEnglish
Pages (from-to)217902
JournalPhysical Review Letters
Volume87
DOIs
Publication statusPublished - 16 Mar 2001
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55624